# SDR C2XA05CL054

- Difficulty date: June 25, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 6,886 hours, 5,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2441 THE CREW REPORTED THE MAIN CABIN DOOR WAS HARD TO CLOSE.  MAINTENANCE INSPECTED AND ADJUSTED THE MAIN CABIN DOOR IAW 52-18-05.  OPERATIONAL CHECKS WERE GOOD.
